# SDR SWAA2023122125576

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 45,229 hours, 27,028 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN COWL SUPPORT BRACKET IS BROKEN<[01] REMOVED/REPLACED #1 ENGINE FAN CASE FAN COWL SUPPORT BRACKET IAW SOPM 20-50-01 / AIPC 71-00-51-14.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1 AND MEASUREMENTS TABLE.
